Announcement

Collapse
No announcement yet.

Ever experienced hair loss with Baclofen?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Ever experienced hair loss with Baclofen?

    Just curious. I'm trying to figure out why my hair is falling out more than usual. Trying to find the cuplrit.
    May the fetus you save be gay

    #2
    I also have hair loss, and it seems to get worse in the spring. If you don't have bald patches, don't worry too much. I think that we shed the excess hair in the spring just like other animals do?

    I have been on baclofen for a long time, and did not notice any extra hair loss when I first started taking it or since then. I'll have to check the literature that comes with the scripts and see if it is a possible contributor to hair loss.

    I know that this has been discussed before in relation to other drugs on this site.

    Hope you find your answer.
    Anything worth doing, is worth doing to excess

    Comment


      #3
      I do not notice.

      Comment


        #4
        No,I've never experienced hair loss. Just to throw it out there, it can be a side effect of using a Mirena IUD for birth control...just in case you do. Also, stress can trigger it too.

        Comment


          #5
          Are you sure your thyroid is working ok? I lost a lot of hair when I had hyperthyriosis.
          TH 12, 43 years post

          Comment


            #6
            Each of us has a couple of times each year that we "shed" more hair. If this continues over a long period of time, then I would call your physician. Otherwise, it is probably nothing to worry about.
            CKF
            The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

            Comment


              #7
              It's much more than ever before in my life. I was also thinking it may have been my new bc pill, Loestrin Fe, too, but I just wanted to be sure,
              May the fetus you save be gay

              Comment


                #8
                I couldn't find anything on Loestrin Fe leading to hair loss, but that doesn't mean it is not the cause of it. One more thought- have you had your thyroid checked?

                CKF
                The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

                Comment


                  #9
                  yeah i just had it checked last month. hmm...
                  May the fetus you save be gay

                  Comment


                    #10
                    are you taking any steroids? when i was in rehab they had me on one that caused huge hair loss so i immediately stopped taking it and all my hair grew back.

                    Comment

                    Working...
                    X